# SDR AALA20070611

- Difficulty date: April 6, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 271N61192
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LAS  - DURING CLIMB, LOST LEFT HYDRAULIC SYSTEM.  RETURNED TO LAS AND LANDED WITHOUT INCIDENT.  MANUALLY LOWERED LANDING GEAR.  FOUND RIGHT MAIN LANDING GEAR DOWN LOCK ACTUATOR HYDRAULIC LINE LEAKING.  REPLACED HYDRAULIC LINE ASSEMBLY FOR RIGHT MAIN LANDING GEAR DOWN LOCK ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
